Research Paper Detail

Commutativity of MA-Semirings with Involution through Generalized Derivations

Publisher: Journal of Mathematics
Publication Year: 2020

First Author:  Liaqat Ali, Muhammad Aslam, Muhammad Yaqoob Khan Second Author:  Ghulam Farid, Shafiq ur Rehman
Third Author:  Muhammad Imran Qureshi Volume:  2020
Publication #:  Article ID 8867247 Page #:  8 pages
Level:   International Type:  Journal
Dr. Shafiq ur Rehman

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre